Two variational variations on a problem in electrostatics

Anupam Garg*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

Two nonstandard variational approximations are developed for a problem in electrostatics. The results are compared with a numerical solution based on the relaxation method. Suggestions for further Study are made.

Original languageEnglish (US)
Pages (from-to)509-512
Number of pages4
JournalAmerican Journal of Physics
Volume75
Issue number6
DOIs
StatePublished - Jun 2007

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Two variational variations on a problem in electrostatics'. Together they form a unique fingerprint.

Cite this